Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sleeping disorder, taking diphenhydramine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   HI
Doctor :   Hello how can i help you?
User :   i take around 350mg of diphenhydramine every night to sleep. are there any long term side effects i should know about?
Doctor :   Do you have sleeping difficulties?

User :   i know i should go to a md, but i dont have insurance for now, so this is my only alternative
User :   yes
Doctor :   I donot suggest you to take this tablet for inducing sleep
User :   i cant fall asleep without it
Doctor :   Instead try for something else like have evening walk, cycling, yoga, listen to music
User :   i am a nurse, and i work 12 hours a day, so when i get home from work i need to get to sleep quickly
Doctor :   Do you have any medical problems.
User :   no
Doctor :   How old are you, mention gender
User :   22 female
Doctor :   What is your duty timingd
User :   i go to the gym every other day
User :   7am-7pm
Doctor :   I think the timings are ok
User :   i buy a generic sleep aid, 25mg each. i started taking 4 a night, but now i am up to 12 just to fall alsleep
Doctor :   Try to avoid these tablets, as this may cause dependence

Doctor :   Involve in meditation, excercises, so that you can get sleep
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor